MathSciNet Relay Station
MathSciNet bibliographic data
MR2188130 42B20 (11L07)
Ionescu, Alexandru D.; Wainger, Stephen $L^p$ boundedness of discrete singular Radon transforms. J. Amer. Math. Soc. 19 (2006), no. 2, 357–383.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement